# SDR MZZA99120

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 30 SQUARE INCH AREA IG CORROSION WAS FOUND ON FUSELAGE FRAME AT BS 219 AND RT WL 233.  THE CORRODED FRAME WAS TRIMMED OUT AND REPAIRED PER SRM 51-40-03.  (M)
